MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT I2000SR ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT I2000SR ANALYZER; AUTOMATED IMMUNOASSAY ANALYZER
Catalog Number 03M74-98
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and instrument service.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The issue was resolved through standard troubleshooting procedures.A malfunction of the probe was identified as the device failed to meet performance specifications or otherwise perform as intended at the customer site.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.
 
Event or Problem Description
The customer observed a false positive b-hcg result on the architect i2000sr analyzer.The following data was provided: initial 66.7, repeated on this instrument and another instrument, both results came out as < 2.0 result unit is miu/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT I2000SR ANALYZER
Common Device Name
AUTOMATED IMMUNOASSAY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6516587
Report Number1628664-2017-00136
Device Sequence Number884735
Product Code JJE
UDI-Device Identifier00380740068851
UDI-Public00380740068851
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K983212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-98
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2017
Initial Report FDA Received Date04/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT B-HCG REAGENTS; LN 07K78-30 LOT 52900UI00